# SDR 2008UALA03720

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 42,400 hours, 11,761 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 5309045
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R HF RADIO FAIL TO TRANSMIT BUT RECEPTION IS GOOD.  COUPLER IS FAULTY.  REPLACED COUPLER.
